# SDR BJNA20160711001

- Difficulty date: June 22, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N625XA
- Make and model: Boeing 737-800
- Aircraft serial: 32625
- Aircraft time: 44,958 hours, 21,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 RIGHT EMERGENCY EXIT LIGHT HAD ONE LAMP INOPERATIVE.
